Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 96, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 28, 2020, 9:22 AM CDT for Daviess County, Gentry County, Missouri. It took effect at May 28, 2020, 4:32 PM CDT. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- May 28, 2020, 9:22 AM CDT (14:22 UTC)
- In effect from
- May 28, 2020, 4:32 PM CDT
- Expired
- May 30, 2020, 1:49 AM CDT
- In force
- 33 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Daviess County, MO, Gentry County, MO
The radar
The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River near Pattonsburg (PATM7). The gauge peaked at 24.12 ft at May 28, 2020, 5:00 PM CDT.
- Action stage
- 20 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06896900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
995
WGUS43 KEAX 281422
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
922 AM CDT Thu May 28 2020
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Grand River near Pattonsburg affecting Daviess and Gentry Counties.
Grand River near Gallatin affecting Daviess and Livingston
Counties.
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Missouri...
Grand River near Chillicothe affecting Linn and Livingston
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC061-075-291422-
/O.NEW.KEAX.FL.W.0096.200528T2200Z-200530T0649Z/
/PATM7.1.ER.200528T2200Z.200529T0000Z.200529T0649Z.UU/
922 AM CDT Thu May 28 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Grand River near Pattonsburg.
* from this afternoon to late Friday night.
* At 8:30 AM Thursday the stage was 20.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 26.2 feet by this evening. The river will
fall below flood stage by early Friday morning.
* At 25.0 feet...Low-lying farmland begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Pattonsburg 25 20.0 Thu 08 AM 26.2 this evening
&&
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433
$$
MOC061-117-291422-
/O.NEW.KEAX.FL.W.0097.200529T0725Z-200530T1930Z/
/GAZM7.1.ER.200529T0725Z.200529T1200Z.200529T1930Z.NO/
922 AM CDT Thu May 28 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Grand River near Gallatin.
* from late tonight to Saturday afternoon.
* At 8:45 AM Thursday the stage was 19.5 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and
continue to rise to near 27.6 feet by Friday morning. The river
will fall below flood stage by early Friday afternoon.
* At 26.0 feet...Low-lying woodlands and farmland along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Gallatin 26 19.5 Thu 09 AM 27.6 Friday morning
&&
LAT...LON 3996 9410 4004 9399 3983 9363 3974 9367
$$
MOC115-117-291422-
/O.EXT.KEAX.FL.W.0083.000000T0000Z-200531T1630Z/
/CHZM7.2.ER.200527T1155Z.200529T1800Z.200530T1630Z.NO/
922 AM CDT Thu May 28 2020
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Grand River near Chillicothe.
* At 8:45 AM Thursday the stage was 23.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 31.2 feet by early Friday afternoon. The
river will fall below flood stage by late Saturday morning.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 23.1 Thu 09 AM 31.2 early Friday afternoon
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$2 follow-up statements
897
WGUS83 KEAX 281949
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
249 PM CDT Thu May 28 2020
...The Flood Warning continues for the following rivers in
Missouri...
Grand River near Pattonsburg affecting Daviess and Gentry Counties.
Grand River near Gallatin affecting Daviess and Livingston Counties.
Grand River near Chillicothe affecting Linn and Livingston Counties.
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
Grand River near Brunswick affecting Carroll and Chariton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC061-075-291948-
/O.EXT.KEAX.FL.W.0096.200528T2132Z-200530T1624Z/
/PATM7.1.ER.200528T2132Z.200529T0600Z.200529T1624Z.UU/
249 PM CDT Thu May 28 2020
The Flood Warning continues for
The Grand River near Pattonsburg.
* until Saturday morning.
* At 2:30 PM Thursday the stage was 23.7 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 28.6 feet by early Friday morning. The
river will fall below flood stage by late Friday morning.
* At 25.0 feet...Low-lying farmland begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Pattonsburg 25 23.7 Thu 02 PM 28.6 early Friday morning
&&
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433
$$
MOC061-117-291948-
/O.EXT.KEAX.FL.W.0097.200528T2235Z-200530T2044Z/
/GAZM7.1.ER.200528T2235Z.200529T1200Z.200529T2044Z.NO/
249 PM CDT Thu May 28 2020
The Flood Warning continues for
The Grand River near Gallatin.
* until Saturday afternoon.
* At 1:45 PM Thursday the stage was 23.5 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 28.9 feet by Friday morning. The river
will fall below flood stage by Friday afternoon.
* At 26.0 feet...Low-lying woodlands and farmland along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Gallatin 26 23.5 Thu 02 PM 28.9 Friday morning
&&
LAT...LON 3996 9410 4004 9399 3983 9363 3974 9367
$$
MOC115-117-291948-
/O.EXT.KEAX.FL.W.0083.000000T0000Z-200531T1811Z/
/CHZM7.2.ER.200527T1155Z.200529T1800Z.200530T1811Z.NO/
249 PM CDT Thu May 28 2020
The Flood Warning continues for
The Grand River near Chillicothe.
* until Sunday afternoon.
* At 1:45 PM Thursday the stage was 24.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 34.9 feet by
early Friday afternoon. The river will fall below flood stage early
Saturday afternoon.
* At 35.0 feet...U.S. Highway 65 south of Chillicothe is threatened
by flood water.
* At 28.0 feet...Rural roads are under water.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 24.0 Thu 02 PM 34.9 early Friday afternoon
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-291948-
/O.EXT.KEAX.FL.W.0084.000000T0000Z-200602T2304Z/
/SNZM7.2.ER.200526T1051Z.200530T0600Z.200601T2304Z.NO/
249 PM CDT Thu May 28 2020
The Flood Warning continues for
The Grand River near Sumner.
* until Tuesday evening.
* At 1:45 PM Thursday the stage was 30.5 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 38.3 feet by
early Saturday morning. The river will fall below flood stage
Monday evening.
* At 37.0 feet...State Highway 139 floods a half mile east of Sumner.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 30.5 Thu 02 PM 38.3 early Saturday morning
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-041-291948-
/O.EXT.KEAX.FL.W.0085.000000T0000Z-200603T1508Z/
/BRNM7.1.ER.000000T0000Z.200531T1800Z.200602T1508Z.UU/
249 PM CDT Thu May 28 2020
The Flood Warning continues for
The Grand River near Brunswick.
* until Wednesday morning.
* At 7:08 AM Thursday the stage was 20.8 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.2 feet by
early Sunday afternoon. The river will fall below flood stage late
Tuesday morning.
* At 22.0 feet...Low-lying areas along the east bank of the Grand
River near the U.S. Highway 24 bridge begin to flood.
* At 19.0 feet...Flooding of low-lying areas occurs along the west
bank of the Grand River near the U.S. Highway 24 bridge about 1
mile west of Brunswick.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Brunswick 19 20.8 Thu 07 AM 26.2 early Sunday afternoon
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327
$$124
WGUS83 KEAX 290116
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
816 PM CDT Thu May 28 2020
...The Flood Warning is cancelled for the following rivers in
Missouri...
Grand River near Pattonsburg affecting Daviess and Gentry Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Grand River near Gallatin affecting Daviess and Livingston Counties.
Grand River near Chillicothe affecting Linn and Livingston Counties.
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
Grand River near Brunswick affecting Carroll and Chariton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC061-075-290146-
/O.CAN.KEAX.FL.W.0096.000000T0000Z-200530T1624Z/
/PATM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
816 PM CDT Thu May 28 2020
The Flood Warning is cancelled for
The Grand River near Pattonsburg.
* At 7:30 PM Thursday the stage was 23.7 feet.
* Flood stage is 25.0 feet.
* Forecast...The river crested below flood stage at 24.1 feet. The
river will continue to fall to 11.0 feet by Saturday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Pattonsburg 25 23.7 Thu 07 PM 21.8 early Friday morning
&&
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433
$$
MOC061-117-300116-
/O.EXT.KEAX.FL.W.0097.000000T0000Z-200530T1240Z/
/GAZM7.1.ER.200528T2241Z.200529T0600Z.200529T1240Z.NO/
816 PM CDT Thu May 28 2020
The Flood Warning continues for
The Grand River near Gallatin.
* until Saturday morning.
* At 7:45 PM Thursday the stage was 26.4 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.1 feet by
early Friday morning. The river will fall below flood stage Friday
morning.
* At 26.0 feet...Low-lying woodlands and farmland along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Gallatin 26 26.4 Thu 08 PM 27.1 early Friday morning
&&
LAT...LON 3996 9410 4004 9399 3983 9363 3974 9367
$$
MOC115-117-300116-
/O.EXT.KEAX.FL.W.0083.000000T0000Z-200531T1057Z/
/CHZM7.2.ER.200527T1155Z.200529T1200Z.200530T1057Z.NO/
816 PM CDT Thu May 28 2020
The Flood Warning continues for
The Grand River near Chillicothe.
* until late Saturday night.
* At 7:45 PM Thursday the stage was 29.7 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 34.5 feet by
Friday morning. The river will fall below flood stage Saturday
morning.
* At 28.0 feet...Rural roads are under water.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 29.7 Thu 08 PM 34.5 Friday morning
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-300116-
/O.EXT.KEAX.FL.W.0084.000000T0000Z-200602T1831Z/
/SNZM7.2.ER.200526T1051Z.200530T0600Z.200601T1831Z.NO/
816 PM CDT Thu May 28 2020
The Flood Warning continues for
The Grand River near Sumner.
* until Tuesday afternoon.
* At 7:45 PM Thursday the stage was 32.8 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 38.0 feet by
early Saturday morning. The river will fall below flood stage early
Monday afternoon.
* At 37.0 feet...State Highway 139 floods a half mile east of Sumner.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 32.8 Thu 08 PM 38.0 early Saturday morning
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-041-300116-
/O.EXT.KEAX.FL.W.0085.000000T0000Z-200603T0947Z/
/BRNM7.1.ER.000000T0000Z.200531T0000Z.200602T0947Z.UU/
816 PM CDT Thu May 28 2020
The Flood Warning continues for
The Grand River near Brunswick.
* until late Tuesday night.
* At 4:31 PM Thursday the stage was 21.3 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.4 feet by
Saturday evening. The river will fall below flood stage Tuesday
morning.
* At 22.0 feet...Low-lying areas along the east bank of the Grand
River near the U.S. Highway 24 bridge begin to flood.
* At 19.0 feet...Flooding of low-lying areas occurs along the west
bank of the Grand River near the U.S. Highway 24 bridge about 1
mile west of Brunswick.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Brunswick 19 21.3 Thu 05 PM 26.4 Saturday evening
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 28, 6:43 AM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 28, 6:43 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 643 AM CDT Thu May 28 2020 .Discussion... Issued at 347 AM CDT THU MAY 28 2020 The wet pattern will continue through the day on Saturday as a large upper low pressure system slowly moves eastward through the day. The cut off low will be centered just to the south and east of the area, and will help feed moisture into the area. The focus for widespread precipitation will be a sagging cold frontal boundary, which will nose into the area by mid morning. The location of this boundary through the day will dictate where a narrow corridor of heavy rain will form. High resolution model guidance suggests a corridor running from southwest to northeast running roughly from southern Jackson County toward northeast Missouri will be the area to focus on for heavy rain. PWAT values will range from 1.5" to 1.75" which are on the high end of the percentiles for late may precipitable water, so rain rates will be efficient. Instability will be modest, however some models indicate some MU CAPE values approaching 1000+ J/kg so scattered thunderstorms will be possible. Widespread QPF along and within a couple counties of the aforementioned SW/NE oriented line of thunderstorms will be around 1 to 3 inches, however given the efficient nature of this rain there could certainly be some areas that see more than 3 inches. Basin average QPF will approach both 3 and 6 hours flash flood guidance, but shouldn't greatly surpass it, despite some area going well beyond the flash flood guidance. Therefore the expectation is for some isolated flash flooding, and with local rivers and creeks already quite swollen there could be some aggravation of those streams given the potential for several inches of rain. The good news is that the boundary will be somewhat progressive, so the line of rain should slowly creep southeast with time. The pattern will probably dry out a bit as we go into the weekend and next week. There will be some passing chances for rain this weekend, but nothing that should be even moderate impact. As the mid level pattern transitions into more of an upstream ridge, temperatures will be on the rise and will reflect more early to mid summer temperatures and with the better mid level flow being shunted north into the Northern Plains the focus for synoptically evident precipitation will weaken in the immediate forecast area in the day 2 through 7 time period. && .Aviation...(For the 12Z TAFS through 12Z Friday Morning) Issued at 640 AM CDT THU MAY 28 2020 Off and on rain through the early morning hours will become more prevailing through the late morning and into the afternoon. Rain rates will be efficient, so visibility will be limited during the heavier showers and runways may experience some ponding of water. Mid morning periods of thunderstorms will also be possible, which would yield some gusty and eratic winds. Expect the heavier activity to move out by early to mid afternoon, with lingering showers holding on until evening. MVFR conditions are expected to prevail, but periods of IFR and VFR will be possible as conditions will be inconsistent through the day. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Leighton Aviation...Leighton
Hazardous weather outlook, May 28, 5:09 AM CDT, 4 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 509 AM CDT Thu May 28 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-291015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 509 AM CDT Thu May 28 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Moderate to heavy rainfall with scattered thunderstorms are expected today. An additional 1 to 3 inches of rain will be possible over saturated soils which may lead to flash flooding and may aggravate ongoing river flooding. Severe weather is not expected. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 9:12 PM CDT | Areal Flood Advisory | EAX | Jackson | 6 hr |
| May 28, 2:43 AM CDT | River Flood Warning | EAX | Jackson | 5 hr |
| May 28, 7:55 AM CDT | Areal Flood Advisory | EAX | Jackson | 3 hr |
| May 28, 8:30 AM CDT | Flash Flood Warning | EAX | Clay, Jackson | 4 hr |
| May 28, 8:32 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 3 days |
| May 28, 9:22 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 53 hr |
| May 28, 10:34 AM CDT | River Flood Warning | EAX | Jackson | 27 hr |
| May 28, 10:54 AM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Clay, Lafayette, Ray | 4 hr |
| May 28, 12:11 PM CDT | River Flood Warning | EAX | Ray | 54 hr |
| May 28, 12:20 PM CDT | Areal Flood Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Ray | 24 hr |
| May 28, 1:33 PM CDT | Areal Flood Warning | EAX | Bates, Cass, Henry, Johnson, Lafayette, Pettis | 6 hr |
| May 28, 1:48 PM CDT | Areal Flood Warning | EAX | Adair, Caldwell, Chariton, Daviess, Grundy, Linn and 4 more | 21 hr |
| May 28, 2:04 PM CDT | Flash Flood Warning | EAX | Cass, Clay, Jackson, Platte | 3 hr |
| May 28, 2:15 PM CDT | River Flood Warning | EAX | Chariton, Macon | 64 hr |
| May 28, 2:36 PM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Lafayette, Ray, Saline | 21 hr |
| May 28, 2:47 PM CDT | River Flood Warning | EAX | Jackson | 35 hr |
| May 28, 2:47 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 71 hr |
| May 28, 2:53 PM CDT | River Flood Warning | EAX | Jackson | 29 hr |
| May 28, 3:02 PM CDT | Flash Flood Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Ray | 3 hr |
| May 28, 3:14 PM CDT | River Flood Warning | EAX | Jackson | 30 hr |
| May 28, 3:14 PM CDT | River Flood Warning | EAX | Jackson | 2 hr |
| May 28, 3:33 PM CDT | River Flood Warning | EAX | Cooper, Saline | 3 days |
| May 28, 3:33 PM CDT | River Flood Warning | EAX | Carroll | 56 hr |
| May 28, 5:32 PM CDT | River Flood Warning | EAX | Grundy, Livingston | 3 hr |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.